# SDR SWAA2021120244847

- Difficulty date: January 12, 2017
- Submitted: December 7, 2021
- Operation: Air carrier
- Aircraft: N206WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34011
- Aircraft time: 48,965 hours, 28,524 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY; BAFFLE CRACKED AT BS 500 LBL 25 W/L 156 ; / [01] NOT FOUNDED LIMITS FOR CRACK ON SRM REPLACE PART FOR REPAIR IAW SRM 51-10-02; [02] REMOVED BAFFLE AT FCB BS.500 TO 500A LBL.25 WL 156 IAW SRM 51-40-02; [03] FABRICATED BAFFLE FROM MAT.7075-T6 .020' LOT. 1460998-1 LOCATED; DRILLED AND APPLIED CHEMICAL CONVERSION COATING IAW BOEING DWG 143A7510 REV:B AND SRM 51-40-05 OK TO PRIMER; [04] APPLIED PRIMER AT BAFFLE IAW BOEING DWG 143A7510 REV:B AND AMM 51-21-72-370-804; OK TO INSTALL; [05] APPLIED PRIMER AND INSTALL NUT PLATE AT BAFFLE IAW BOEING DWG 143A7510 REV:B AND AMM 51-21-72-370-804; OK TO INSTALL; [06] PRIOR TO PRIMER APPLICATION; VERIFIED FABRICATION OF BAFFLE AND APPLICATIONOF CHEMICAL CONVERSION COATING PER DWG 143A7510 AND SRM 51-40-05. OK GIVEN TO PRIMER. VERIFIED APPLICATION OF PRIMER PER DWG 143A7510 AND AMM 51-21-72-370-804. OK TO INSTALL.; [07] INSTALLED FCB BAFFLE BS 500-500A; LBL 25; WL 156 PER SRM 51-40-02; DWG# 143A7505.; [08] VERIFIED CORRECTIVE ACTIONS STEP 7.
